MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2)
Model Number ATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2)
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An internal complaint was opened to document the information for the atellica ch ecre_2.Separate complaints were opened and mdrs filed to address the siemens advia ecre_2 assay.This mdr is to document the information for the atellica ch ecre_2 assay only.It is also expected that the siemens dimension and dimension vista enzymatic assays would be impacted in a similar way to the siemens advia and atellica ch ecre_2 assays and a separate complaint was opened and mdrs filed to address those assays.The instructions for use (ifus) for the siemens advia, atellica ch, dimension and dimension vista enzymatic creatinine assays will be updated to reflect this information.An urgent medical device correction (umdc) achc20-01.A.Us.Chc was sent to advia chemistry us enzymatic creatinine customers and an urgent field safety notice (ufsn) achc20-01.A.Ous.Chc was sent to advia chemistry ous enzymatic creatinine customers in december 2019.An urgent medical device correction (umdc) achc20-01.A.Us.Dm was sent to dimension clinical chemistry us enzymatic creatinine customers and an urgent field safety notice (ufsn) achc20-01.A.Ous.Dm was sent to dimension clinical chemistry ous enzymatic creatinine customers in december 2019.An urgent medical device correction (umdc) achc20-01.A.Us.Dv was sent to dimension vista us enzymatic creatinine customers and an urgent field safety notice (ufsn) achc20-01.A.Ous.Dv was sent to dimension vista ous enzymatic creatinine customers in december 2019.The umdc and ufsn advise customers the "limitations of the procedure" section of the instructions for use (ifu) for the advia chemistry ecre_2 assay, dimension ezcr assay and the dimension vista ecrea assay will be updated to indicate that 'use of this assay is not recommended for patients undergoing treatment with phenindione, due to the potential for falsely depressed results'.An urgent medical device correction (umdc) achc20-01.A.Us was sent to atellica chemistry us enzymatic creatinine customers and an urgent field safety notice (ufsn) achc20-01.A.Ous was sent to atellica chemistry ous enzymatic creatinine customers in december 2019.The umdc and ufsn advise customers that the "limitations" section of the instructions for use (ifu) for the atellica ecre_2 assay will be updated to indicate that 'use of this assay is not recommended for patients undergoing treatment with phenindione, due to the potential for falsely depressed results'.
 
Event or Problem Description
Siemens healthcare diagnostics has become aware of the potential of falsely depressed creatinine results for patients undergoing phenindione therapy when using the enzymatic methodology.Advia ecre_2 results on a patients' samples showed interference with the phenindione drug and/or its metabolites.The atellica ch ecre_2 assay uses the same reagents, calibrators, and assay condition as advia ecre_2, and is expected to show a similar negative interference in samples from patients on phenindione therapy.Phenindione is not listed as an interfering substance in the atellica ch enzymatic creatinine_2 (ecre_2) instructions for use (ifu).

Brand Name
ATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2)
Common Device Name
ATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key9512754
Report Number2432235-2019-00465
Device Sequence Number16240335
Product Code JFY
UDI-Device Identifier00630414595795
UDI-Public00630414595795
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K070727
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH ENZYMATIC CREATININE_2 (ECRE_2)
Device Catalogue Number11097533
Device Lot NumberALL LOTS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-12/19/2019-007-C
Patient Sequence Number1